# SDR ZZDA2010303

- Difficulty date: May 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROWS 27, 28 INOP.  RELAMP, NO HELP.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY ASSY IAW AMM 33-51-03, OPS CHECK NORMAL IAW 33-51-00.
